MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM R; KNEE FIXED INLAY

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM R; KNEE FIXED INLAY
Model Number 02.12.0414FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-sept-2021: lot 179698: (b)(4) items manufactured and released on 17-apr-2018.Expiration date: 2023-apr-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional items involved in the event, batch review performed on 02-sept-2021: gmk-sphere 02.12.0005r femoral component sphere cemented size 5 r (k121416) lot.1906036.Lot 1906036: (b)(4) items manufactured and released on 29-oct-2019.Expiration date: 2024-oct-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.1908636.Lot 1908636: (b)(4) items manufactured and released on 12-dec-2019.Expiration date: 2024-dec-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of infection and the pathogen was unknown.The surgeon performed an i&d and poly swap and the surgery was completed successfully.Complaint (b)(4) was filed.Presently, on (b)(6) 2021, 8 months after the previous surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM R
Common Device Name
KNEE FIXED INLAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12545490
Report Number3005180920-2021-00777
Device Sequence Number17121878
Product Code JWH
UDI-Device Identifier07630030826627
UDI-Public07630030826627
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2023
Device Model Number02.12.0414FR
Device Catalogue Number02.12.0414FR
Device Lot Number179698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR